Claritin-D 12 Hour
Claritin-D® (loratadine and pseudoephedrine sulfate) is an over-the-counter allergy medication approved for treating symptoms such as runny or stuffy nose, sneezing, and itching or watery eyes.
The medication comes in two different forms and strengths, including:
- Claritin-D 12 Hour (containing 5 mg of loratadine and 120 mg of pseudoephedrine sulfate per tablet)
- Claritin-D 24 Hour (containing 10 mg of loratadine and 240 mg of pseudoephedrine sulfate per tablet).
The medicine is a combination drug that contains an antihistamine (loratadine) and a nasal decongestant (pseudoephedrine). It comes in tablet form and is taken either once or twice a day, depending on whether you are taking Claritin-D 12 hour or Claritin-D 24 hour.
While most people tolerate this allergy medicine well, side effects are possible. Some of the most common side effects that have been reported with Claritin-D include dry mouth, nervousness, insomnia, and drowsiness.
(Click Claritin-D to find out how Claritin-D works, to learn more about the drug's effects, and for information on what you should discuss with your healthcare provider before starting treatment.)